# SDR AALA20030844

- Difficulty date: August 9, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 125505
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NOSE GEAR DOOR LOCK INDICATOR KEPT SWITCHING ON AND OFF AGAIN.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NLG DOOR UPLOCK ACTUATOR.  ADJUSTED NR 2 SENSOR TARGET.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
